Social Anxiety Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
I've been taking Zoloft since last November. I started taking it for OCD (Getting easily agitated at work when people are eating loud, or typing on the keyboard loud) Keep me calm and relaxed and not to have panic attacks. I was also scripted 2 1MG Klonopin one before bed and one in the morning.. I haven't really been taking it in the morning, at first anyway.. I've been on them before and I know how you can just start popping the like candy..

Well, on the Zoloft, I started off at 25MG and worked my way up to 150MG. I have been on the 150MG for about three months. It seems like, I am constantly hot and sweaty.. Not just my hands, I'm talking about my head and hair.. I feel tired a good big as well. I know have the energy boost it used to give me..

Also, I have been doing things out of character for me.. I have gone to strip clubs twice in the past two months, spend about $1000 total, making another facebook page, and flirting with other women.. (I'm married, and I will never cheat on my wife).. But all this is out of charter for me.. Now I'm back popping 4-6 Klonopin a day, drinking a good bit on the weekends and after work.. Not pitch black drunk or anything.. Just maybe more than usual..

I try not to take Klonopin on the weekends but my wife hates when I drink and take them.. and she knows if I have been by just looking at me..

So, to sum up, Is the Zoloft making me do things out of character? Is it making me bi-polar? I felt like zoloft was really working for me, but I now, I just kind numb or kinda down, but I don't get agitated near as easily.. The stripclub thing was a bad idea, I had not taken a Klonopin before making those two decisions.. Long story short, is Zoloft making me go crazy?
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top